I had laser genesis preformed on my face and now my face after it was recommended to me to remove some redness in my face. i was off all medication before getting this done. Now my face is soooooooooo DRYYYY. It has been one week since my 4th treatment and my face feels so tight and again very very dry. Did i ruin my skin with these procedures?? Will my skin ever go back to normal?? No matter what i put on it it doesn't seem to retain any moisture whatsoever. I tried aquaphor, vitamin E, Kinerase you name it. I'm very scared please help me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.